Annals of Statistics

Correction: Adaptive $L$-Estimation for Linear Models

Stephen Portnoy and Roger Koenker

Full-text: Open access

Article information

Source
Ann. Statist., Volume 18, Number 2 (1990), 986.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176347638

Digital Object Identifier
doi:10.1214/aos/1176347638

Mathematical Reviews number (MathSciNet)
MR1056349

JSTOR
links.jstor.org

Citation

Portnoy, Stephen; Koenker, Roger. Correction: Adaptive $L$-Estimation for Linear Models. Ann. Statist. 18 (1990), no. 2, 986. doi:10.1214/aos/1176347638. https://projecteuclid.org/euclid.aos/1176347638


Export citation

See also

  • Original Paper: Stephen Portnoy, Roger Koenker. Adaptive $L$-Estimation for Linear Models. Ann. Statist., Volume 17, Number 1 (1989), 362--381.